# SDR UPS98828062

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 360.25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, 3 RT WING LWR L/E RIB AT XFS 360.25 IS CRACKED BEYOND THE DOUBLER.  REPAIRED RIB IAW SRM 57-2-0 FIG 2.
